Marcina Posted September 17, 2009 Share Posted September 17, 2009 Yes this is a topic about hormones. Women hormones. If you're a man and you do not want to read this, run away now. ............... Ok. I warned you. So here's the deal. I was on birth control for about 7 years. The "pill". Because "the pill" is full of synthetic hormones and other nasty things that can increase a woman's chance of heart attack, stroke, blood clots, breast and cervical cancers, it wasn't a difficult choice to say "Goom-bye" and stop taking the pill.I'm absolutely through with hormonal contraceptives. These days I practice celibacy.. But it's not really by choice. You see, I have experienced some side effects since I quit taking the pill last April or May. I don't quite remember when it was.. The first few weeks were great. My acne cleared up, I had more energy, and I was making better gains in the gym.Then a month passed and I started getting a couple pimples... Then it turned into full blow acne all over my face. Then my hair started falling out.. Then I started growing hair on my face and had to shave my legs and underarms EVERYDAY. Then some more time passed and I started experiencing mood swings, depression, HOT FLASHES, insomnia, and then fatigue. I cut all my hair off because it was literally all over my house. I would blow-dry my hair after having a shower and it would stick to the bathroom door. It was nasty. Actually, about 3 weeks ago I cut my hair and I'm STILL finding it. Last Friday I finally saw a doctor about it and he sent me for bloodwork. I was tested for diabetes, had my thyroid checked, cholesterol, iron, B12, FSH, estrogen/progesterone and all sorts of things. They took 5 vials of blood and found NOTHING wrong.This is so annoying. I have a hormone imbalance or something.. and I don't know how long it'll take to get back to normal? Should I go to the doctor again? Or should I just wait it out and see? Any other ladies around here stop taking oral contraceptives after a long period of time and experienced this? Link to comment Share on other sites More sharing options...
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!Register a new account
Already have an account? Sign in here.Sign In Now